# SDR YENA2020020431131

- Difficulty date: January 31, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 2415
- Aircraft time: 58,859 hours, 21,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOOR BEAM + Y1162.5 LOCATED FR 68-69 LH SIDE AFT GALLEY; (REF AEROMAN NR 2019 398173 WO 2019 341/1) R & R NEW FLOOR BEAM Y1162.5 SPLICE 4 EA & FASTNERS LOC BTW FR 68 FR 69 LH GALLEY ARREA IAW SRM A320-51-72-11
